Cryptohermitian Hamiltonians on Graphs

Cryptohermitian Hamiltonians on Graphs,10.1007/s10773-010-0470-7,International Journal of Theoretical Physics,Miloslav Znojil

Cryptohermitian Hamiltonians on Graphs   (Citations: 2)
BibTex | RIS | RefWorks Download
A family of nonhermitian quantum graphs is proposed and studied via their discretization.
Journal: International Journal of Theoretical Physics - INT J THEOR PHYS , vol. 50, no. 4, pp. 1052-1059, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
    • ...In paper I [1], Schrödinger equation Hψ( x)= Eψ(x) with a non-Hermitian Hamiltonian H =− � + V �= H † living on a non-tree toy-model graph G has been considered...
    • ...After we concentrate our attention to the discrete graph or lattice (5) with the growing number K of grid points on each external wedge, we have to imagine that besides the existing explicit (and mostly numerical) analyses of the spectra (sampled, say, in [1, 9]), one can be interested in the non-numerical aspects of these models...

    Miloslav Znojil. Cryptohermitian Hamiltonians on Graphs. II. Hermitizations

Sort by: